The Open UniversitySkip to content
 

Spectra and Eigenspaces of Arbitrary Lifts of Graphs

Dalfo, C.; Fiol, M. A.; Pavlikova, S. and Širáň, Jozef (2019). Spectra and Eigenspaces of Arbitrary Lifts of Graphs. Acta Mathematica Universitatis Comenianae, 88(3) pp. 593–600.

Full text available as:
[img]
Preview
PDF (Version of Record) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (276kB) | Preview
URL: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...
Google Scholar: Look up in Google Scholar

Abstract

We describe, in a very explicit way, a method for determining the spectra and bases of all the corresponding eigenspaces of arbitrary lifts of graphs (regular or not).

Item Type: Journal Item
ISSN: 0862-9544
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 66859
Depositing User: ORO Import
Date Deposited: 24 Sep 2019 10:19
Last Modified: 10 Oct 2019 12:18
URI: http://oro.open.ac.uk/id/eprint/66859
Share this page:

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU